# SDR DALA1241739264

- Difficulty date: July 11, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 5935812520
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RT MLG SUPPORT FITTING BUSHING AND BEARING.  NO CORROSION FOUND ON SUPPORT FITTING BUSHING BUT FOUND SCRATCHES AND CORROSION ON BEARING BORE.  GENERATED AAR N/R S/N 1016456 AND REWORKED AREA PER DRAWING SR09570087-7001 AND INSTALLED OVER SIZED BEARING, SUPPORT FITTING BUSHING REMAINED STANDARD SIZED.
